# SDR SWIA2020072751420

- Difficulty date: June 13, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER TRANS COWL HAS COWL SLIDER WEAR AND RIDGES WORN.   (C-CHECK) RO 7/23/2020    REPAIRED LEFT SIDE ENGINE UPPER TRANS COWL SLIDER REF MHI REO AND REO. . SEE CONTINUATION FOR DETAILS.
